Hopf bifurcation for Wright-type delay differential equations: The simplest formula, period estimates, and the absence of folds

Balázs István and Röst Gergely: Hopf bifurcation for Wright-type delay differential equations: The simplest formula, period estimates, and the absence of folds.
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 84. Azonosító: 105188 -Terjedelem: 10 p. ISSN 1007-5704 (2020)

[thumbnail of 31123767.pdf]
Preview
Text
31123767.pdf - Accepted Version

Download (433kB) | Preview
[thumbnail of 1-s2.0-S100757042030023X-main.pdf] Text
1-s2.0-S100757042030023X-main.pdf - Published Version
Restricted access: Registered users only

Download (702kB)
Item Type: Journal Article
Szerzők száma: 2
Journal or Publication Title: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Date: 2020
Volume: 84
Page Range: Azonosító: 105188 -Terjedelem: 10 p
ISSN: 1007-5704
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31123767
DOI azonosító: https://doi.org/10.1016/j.cnsns.2020.105188
Date Deposited: 2020. Apr. 09. 11:13
Last Modified: 2020. Apr. 09. 15:14
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18524
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year